Alert archive / Maine / Wind Advisories in 2008
Wind Advisory 5, NWS Caribou, ME
NWS Caribou, ME issued this wind advisory at Jan 30, 2008, 4:12 AM EST for Hancock County, Washington County, Maine. It took effect at Jan 30, 2008, 10:00 AM EST. It was in force for 8 hr.
The area
The counties it named.
The facts
- Issued
- Jan 30, 2008, 4:12 AM EST (09:12 UTC)
- In effect from
- Jan 30, 2008, 10:00 AM EST
- Expired
- Jan 30, 2008, 6:00 PM EST
- In force
- 8 hr
- Issued by
- NWS Caribou, ME
Counties Hancock County, ME, Washington County, ME
The radar
The Caribou radar (KCBW), 142 km from the middle of the area, began a volume at 09:14 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Gray, ME (KGYX), launched 00:00Z, 9.2 hours before the alert went out and 205 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 1638 m above ground
- 0-6 km bulk shear
- 46 kt
- 0-1 km storm-relative helicity
- 58 m²/s²
- 0-3 km storm-relative helicity
- 137 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
000 WWUS71 KCAR 300912 NPWCAR URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE CARIBOU ME 412 AM EST WED JAN 30 2008 ...STRONG WINDS EXPECTED IN COASTAL AREAS TODAY... .A STRONG COLD FRONT APPROACHING FROM THE WEST TODAY WILL BRING STRONG WINDS...FROM THE SOUTH THROUGH MIDDAY THEN FROM THE WEST LATER THIS AFTERNOON. MEZ029-030-301800- /O.UPG.KCAR.HW.A.0003.080130T1500Z-080130T2300Z/ /O.NEW.KCAR.WI.Y.0005.080130T1500Z-080130T2300Z/ COASTAL HANCOCK-COASTAL WASHINGTON- INCLUDING THE CITIES OF...ELLSWORTH...BAR HARBOR...BLUE HILL... EASTPORT...MACHIAS...CHERRYFIELD 412 AM EST WED JAN 30 2008 ...WIND ADVISORY IN EFFECT FROM 10 AM THIS MORNING TO 6 PM EST THIS AFTERNOON... THE NATIONAL WEATHER SERVICE IN CARIBOU HAS ISSUED A WIND ADVISORY...WHICH IS IN EFFECT FROM 10 AM THIS MORNING TO 6 PM EST THIS AFTERNOON. THE HIGH WIND WATCH IS NO LONGER IN EFFECT. SOUTH WINDS WILL INCREASE TO 25 TO 35 MPH WITH GUSTS UP TO 50 MPH LATER THIS MORNING INTO EARLY THIS AFTERNOON. WINDS WILL BECOME WESTERLY AT SIMILAR SPEEDS LATER THIS AFTERNOON. THE HIGHEST WIND GUSTS CAN BE EXPECTED NEAR THE IMMEDIATE COAST AND OVER THE HIGHER ELEVATIONS. PREPARE FOR THE POSSIBILITY OF MINOR WIND DAMAGE TO SHRUBBERY...TREES AND LOOSE OBJECTS. OLDER AND WEAKER TREES MAY BE BLOWN DOWN. ISOLATED POWER OUTAGES ARE POSSIBLE. PLEASE REPORT HIGH WIND SPEEDS OR ANY WIND DAMAGE TO THE NATIONAL WEATHER SERVICE BY CALLING TOLL FREE...877-633-6772. STAY TUNED TO NOAA WEATHER RADIO...YOUR LOCAL MEDIA...OR GO TO WWW.WEATHER.GOV/CAR FOR FURTHER UPDATES ON THIS WEATHER SITUATION. $$ MCB
2 follow-up statements
000 WWUS71 KCAR 302057 NPWCAR URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE CARIBOU ME 357 PM EST WED JAN 30 2008 ...STRONG WINDS EXPECTED IN COASTAL AREAS EARLY THIS EVENING... .A STRONG COLD FRONT APPROACHING FROM THE WEST WILL BRING STRONG WINDS...FROM THE SOUTHWEST THROUGH EARLY EVENING. MEZ029-030-302300- /O.CON.KCAR.WI.Y.0005.000000T0000Z-080130T2300Z/ COASTAL HANCOCK-COASTAL WASHINGTON- INCLUDING THE CITIES OF...ELLSWORTH...BAR HARBOR...BLUE HILL... EASTPORT...MACHIAS...CHERRYFIELD 357 PM EST WED JAN 30 2008 ...WIND ADVISORY REMAINS IN EFFECT UNTIL 6 PM EST THIS AFTERNOON... A WIND ADVISORY REMAINS IN EFFECT UNTIL 6 PM EST THIS AFTERNOON. SOUTHWEST WINDS AT 20 TO 30 MPH WITH GUSTS UP TO 45 MPH WILL CONTINUE INTO EARLY EVENING. THE HIGHEST WIND GUSTS CAN BE EXPECTED NEAR THE IMMEDIATE COAST AND OVER THE HIGHER ELEVATIONS. PREPARE FOR THE POSSIBILITY OF MINOR WIND DAMAGE TO SHRUBBERY... TREES AND LOOSE OBJECTS. OLDER AND WEAKER TREES MAY BE BLOWN DOWN. ISOLATED POWER OUTAGES ARE POSSIBLE. PLEASE REPORT HIGH WIND SPEEDS OR ANY WIND DAMAGE TO THE NATIONAL WEATHER SERVICE BY CALLING TOLL FREE...877-633-6772. STAY TUNED TO NOAA WEATHER RADIO...YOUR LOCAL MEDIA...OR GO TO WWW.WEATHER.GOV/CAR FOR FURTHER UPDATES ON THIS WEATHER SITUATION. $$ VJN/TD
000 WWUS71 KCAR 302306 NPWCAR URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE CARIBOU ME 606 PM EST WED JAN 30 2008 MEZ029-030-310015- /O.EXP.KCAR.WI.Y.0005.000000T0000Z-080130T2300Z/ COASTAL HANCOCK-COASTAL WASHINGTON- INCLUDING THE CITIES OF...ELLSWORTH...BAR HARBOR...BLUE HILL... EASTPORT...MACHIAS...CHERRYFIELD 606 PM EST WED JAN 30 2008 ...WIND ADVISORY HAS EXPIRED... THE WIND ADVISORY IS NO LONGER IN EFFECT AS WINDS HAVE DIMINISHED TO SPEEDS OF 15 TO 20 MPH. OVER THE OUTER ISLANDS...WINDS ARE STILL SUSTAINED FROM 25 TO 30 MPH BUT ARE STARTING TO DIMINISH IN INTENSITY AND WILL CONTINUE TO DO SO INTO THE EVENING. $$ HEWITT
What forecasters said that day
The local office's own words before this wind advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Caribou, ME wrote its last area forecast discussion before this wind advisory went out at Jan 29, 7:07 PM EST, 9 hours 5 minutes earlier.
Area forecast discussion, Jan 29, 7:07 PM EST, 9 hours 5 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE CARIBOU ME
707 PM EST TUE JAN 29 2008
.SYNOPSIS...
INTENSE LOW PRESSURE WILL MOVE INTO QUEBEC PROVINCE LATE TONIGHT AND
WEDNESDAY. THIS SYSTEM WILL RESULT IN MIXED PRECIPITATION WEDNESDAY
MORNING WHICH WILL GIVE WAY TO RAIN AND WINDY CONDITIONS WEDNESDAY
AFTERNOON. COLDER AIR IS EXPECTED TO RETURN TO THE REGION
WEDNESDAY NIGHT AND THURSDAY. ANOTHER STORM SYSTEM WILL APPROACH
FROM THE SOUTHWEST FRIDAY AND MOVE ACROSS THE REGION FRIDAY NIGHT
BRINGING SNOW CHANGING TO FREEZING RAIN AND SLEET ACROSS THE NORTH
AND SNOW...SLEET AND FREEZING RAIN CHANGING TO ALL RAIN ACROSS THE
SOUTH.
&&
.NEAR TERM /THROUGH WEDNESDAY/...
UPDATED THE TEMPS AND WINDS FOR TONIGHT USING A BLEND OF THE RTMA
AND LAPS. THIS MATCHES UP WELL W/LATEST TRENDS. MADE SOME
MODIFICATIONS TO THE POPS AS WELL PER RADAR INDICATING SOME LIGHT
PRECIP MOSTLY LIKELY IN THE FORM OF FZDZ OR IP GIVEN LATEST RUC
SOUNDINGS SHOWING WARM NOSE AT 5K FT OVERRUNNING COLD LAYER AT THE
SFC. THINKING HERE IS THAT TEMPS MIGHT HAVE HARD TIME GETTING ABV
FREEZING EVEN AS FAR S AS CENTRAL AREAS W/LIGHT SE WINDS OVER
INVERSION WHICH IS IN PLACE.
THEREFORE...TEMPS WERE DROPPED BACK BY 3-5 DEGS FROM S TO N AND
INCREASED POPS EARLY TO 20-30% ACROSS THE NRN CWA TO PLAY FOR
POCKETS OF FZDZ/IP.
NORTHEAST RADAR SHOWING AREA OF PRECIPITATION MOVING ACROSS SOUTHERN
CANADA...VERMONT AND NEW HAMPSHIRE. EXPECT THIS AREA TO DISSIPATE
BEFORE REACHING FORECAST AREA DUE TO DRY LOWER LEVELS AND NOT MUCH
VERTICAL VELOCITY INDICATED BY MODELS. WEAK RIDGE IS MOVING TO THE
EAST OF THE STATE AND SOUTHERLY FLOW/WARM ADVECTION BEGINNING
TONIGHT. TEMPERATURE WILL BE SLOW TO RISE TONIGHT WITH DEEP SNOW
COVER IN PLACE. WILL START FREEZING RAIN ADVISORY 08Z AS
PRECIPITATION BREAKS OUT IN WARM ADVECTION. EXPECT SOUTHERN AREAS TO
WARM WELL ABOVE FREEZING BY 15Z WEDNESDAY BUT WILL KEEP ADVISORY
TILL 18Z IN NORTHERN ZONES. WIND SPEEDS IN COASTAL ZONES ALSO AN
ISSUE. BUFKIT SHOWING EQUIVALENT POTENTIAL TEMPERATURE 310 VALUE
PUSHING DOWN BELOW 2000 FEET JUST AFTER 18Z WITH STRONG LOW LEVEL
JET OF 60 KNOTS AROUND 2000 FEET. ALSO NOT A LOT OF DIRECTIONAL
SHEAR IN LOWEST LEVELS. SO WILL ISSUE HIGH WIND WATCH LATE MORNING INTO
AFTERNOON IN COASTAL ZONES. FOR TEMPERATURES HAVE ADJUSTED A LITTLE
LOWER TO REFLECT COLD AIR ENTRENCHED WITH DEEP SNOW
COVER...ESPECIALLY IN NORTHERN ZONES. EXPECT COLD AIR TO BEGIN
RETURNING LATE AFTERNOON.
&&
.SHORT TERM /WEDNESDAY NIGHT THROUGH FRIDAY NIGHT/...
TEMPS SHOULD QUICKLY FALL BELOW FZG WED EVE BEHIND A MDTLY STRONG
COLD FRONT...WITH LOWS IN THE TEENS N AND 20 TO 25 S. HI TEMPS THU
WILL WILL RECOVER 5 TO 10 DEG F FROM LOWS WED NGT. WITH HI PRES
XPCTD TO MOVE DIRECTLY OVR THE FA THU NGT...CLR EVE SKIES AND LGT
SFC WNDS SHOULD BRING SOME RADIATIONAL COOLING TO THE FA BEFORE HI
CLDS ARRIVE IN FORCE LATE THU NGT. WENT BELOW GRIDDED MOS GUIDANCE
FOR LOW TEMPS ACROSS THE NERN HF OF THE FA...BUT LIMITED COLDEST VLY
LOW TEMPS TO WHATEVER FRI 06Z 925MB-SFC DELTA TEMPS OF -10 DEG C
YIELDED.
REGARDING THE LOW APCHG THE FA FRI...MOST OPNL AND ENS MODELS ARE
TRACKING THIS SYSTEM FURTHER NW THAN THE LAST COUPLE OF DAYS.
SUBSEQUENTLY...WE HAD TO INTRODUCE TRANSITIONAL PRECIP TO NRN
PTNS OF THE FA FRI NGT AND TRANSITIONED SN FRI MORN TO MIXED
PRECIP FRI AFT AND THEN ALL RN FRI OVRNGT OVR DOWNEAST AREAS.
TIMING OF SN ONSET IS FEW HRS LATER IN THE DAY FRI THAN LAST FCST
UPDATE. TAKEN LITERALLY...HOWEVER...THE GFS AND ECMWF INDICATE ENOUGH
MID LEVEL WARMTH TO TRANSITION SNOW TO FZRA AND PL ALL THE WAY UP
THRU THE ST JON VLY AND FAR NW ME...BUT FOR NOW WE WILL STILL
INDICATE ALL SN OVR THIS PTN OF THE FA THRU FRI NGT JUST IN CASE
THE TREND OF THE STORM TRACK REVERSES BACK TOWARD A MORE SE TRACK.
TOTAL QPF WILL BE SIGNIFICANT WITH THIS EVENT...ABOUT 0.75 TO 1.10
INCHES... SO THE POTENTIAL FOR BOTH SIGNIFICANT SN AND ICE
ACCUMULATION EXISTS FOR AREAS THAT DO NOT GO OVR TO ALL RN. &&
.LONG TERM /SATURDAY THROUGH TUESDAY/...
SAT THRU MON LOOK FAIRLY DRY WITH SEASONABLE TEMPS. THE NEXT CHC
OF SIG PRECIP WILL BE TUE WITH LOW PRES BRINGING MDLY STRONG WARM
ADVCN. ENOUGH ATLC AIR IS IMPLIED TO BE DRAWN INTO DOWNEAST AREAS
TO INDICATE SN CHGNG TO RN BY TUE AFT.
&&
.AVIATION /20Z TUESDAY THROUGH SUNDAY/...
EXPECT IFR CONDITIONS TONIGHT AS CEILING LOWERS AND MIXED
PRECIPITATION ARRIVES LATE. IFR CONDITIONS EXPECT UNTIL DRIER AIR
RETURNS LATE WEDNESDAY AFTERNOON.
SHORT TERM: VFR THU AND THU NGT TRANSITIONING TO IFR IN SN BY LATE
FRI AFTN AND CONTG IFR FRI NGT IN MIXED PRECIP NRN TAF SITES AND
RN DOWNEAST SITES. CONDITIONS SHOULD IMPROVE TO VFR FOR SAT CONTG
INTO SUN.
&&
.MARINE...
NEAR TERM: CURRENT OBSERVATIONS FROM 44027 PERIOD/ENERGY PLOT
SHOWING WIND WAVE QUICKLY SUBSIDING WHILE SOUTHERLY SWELL FIELD
PERSISTS. WAVE MODEL SPECTRAL POINT CAR01 INDICATES SOUTHEAST
SWELL FIELD SUBSIDING ONLY SLOWLY INTO WEDNESDAY. ALSO SEEMS TO BE
LOW BIAS IN THIS SAME WAVE FIELD LAST 24 HOURS. WILL TAKE INITIAL
WIND FORECAST AND INCREASE SPEEDS SEVERAL KNOTS WITH VERY
IMPRESSIVE LOW LEVEL JET CENTERED AROUND 18Z WEDNESDAY. ALSO
EQUIVALENT POTENTIAL TEMPERATURE 310 BELOW 2000 FEET SUGGESTING
MORE WIND GETTING TO SURFACE. WILL INCREASE WAVE HEIGHTS 1 FOOT
ABOVE WNA TONIGHT TO ACCOUNT FOR SWELL FIELD AND 2 FEET ABOVE WAVE
MODEL WEDNESDAY AFTERNOON TO ACCOMMODATE FOR HIGHER FORECAST WINDS.
WILL LEAVE TIMING OF GALE WARNING FROM PREVIOUS FORECAST.
SHORT TERM: GALE CONDITIONS WED NGT SHOULD SUBSIDE TO SCA ON THU
AND THEN BELOW SCA THU NGT...ONLY TO COME BACK UP TO GALES BY LATE
FRI INTO FRI NGT WITH THE NEXT STORM SYSTEM. WENT ABOUT A FOOT OR
TWO ABV WNA WW3 GUIDANCE THRU THIS PTN OF THE GRIDS.
&&
.CAR WATCHES/WARNINGS/ADVISORIES...
ME...FREEZING RAIN ADVISORY FROM 3 AM TO 1 PM EST WEDNESDAY FOR
MEZ001>006-010.
FREEZING RAIN ADVISORY FROM 3 AM TO 10 AM EST WEDNESDAY FOR
MEZ011-015>017-031-032.
HIGH WIND WATCH FROM WEDNESDAY MORNING THROUGH WEDNESDAY
AFTERNOON FOR MEZ029-030.
MARINE...GALE WARNING FROM 7 AM WEDNESDAY TO 1 AM EST THURSDAY FOR
ANZ050>052.
&&
NEAR TERM...MIGNONE/HEWITT
SHORT TERM...VJN
LONG TERM...VJN
AVIATION...MIGNONE
MARINE...MIGNONE/VJNHazardous weather outlook, Jan 29, 3:20 PM EST, 12 hours 52 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE CARIBOU ME 320 PM EST TUE JAN 29 2008 MEZ001-002-004>006-010-302100- NORTHWEST AROOSTOOK-NORTHEAST AROOSTOOK-NORTHERN PISCATAQUIS- NORTHERN PENOBSCOT-SOUTHEAST AROOSTOOK-CENTRAL PISCATAQUIS- 320 PM EST TUE JAN 29 2008 ...FREEZING RAIN ADVISORY IN EFFECT FROM 3 AM TO 1 PM EST WEDNESDAY... THIS HAZARDOUS WEATHER OUTLOOK IS FOR EAST CENTRAL MAINE...NORTH CENTRAL MAINE AND NORTHERN MAINE. .DAY ONE...THIS AFTERNOON AND TONIGHT PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS. FREEZING RAIN ADVISORY. .DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS. FREEZING RAIN ADVISORY. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME. MEZ011-031-032-302100- CENTRAL PENOBSCOT-SOUTHERN PISCATAQUIS-NORTHERN WASHINGTON- 320 PM EST TUE JAN 29 2008 ...FREEZING RAIN ADVISORY IN EFFECT FROM 3 AM TO 10 AM EST WEDNESDAY... THIS HAZARDOUS WEATHER OUTLOOK IS FOR EAST CENTRAL MAINE...NORTH CENTRAL MAINE AND SOUTHEAST MAINE. .DAY ONE...THIS AFTERNOON AND TONIGHT PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS. FREEZING RAIN ADVISORY. .DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS. FREEZING RAIN ADVISORY. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME. MEZ003-302100- NORTHERN SOMERSET- 320 PM EST TUE JAN 29 2008 ...FREEZING RAIN ADVISORY IN EFFECT FROM 3 AM TO 1 PM EST WEDNESDAY... THIS HAZARDOUS WEATHER OUTLOOK IS FOR WEST CENTRAL MAINE. .DAY ONE...THIS AFTERNOON AND TONIGHT PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS. FREEZING RAIN ADVISORY. .DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS. FREEZING RAIN ADVISORY. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME. MEZ015>017-302100- SOUTHERN PENOBSCOT-INTERIOR HANCOCK-CENTRAL WASHINGTON- 320 PM EST TUE JAN 29 2008 ...FREEZING RAIN ADVISORY IN EFFECT FROM 3 AM TO 10 AM EST WEDNESDAY... THIS HAZARDOUS WEATHER OUTLOOK IS FOR EAST CENTRAL MAINE AND SOUTHEAST MAINE. .DAY ONE...THIS AFTERNOON AND TONIGHT PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS. FREEZING RAIN ADVISORY. .DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS. FREEZING RAIN ADVISORY. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME. MEZ029-030-302100- COASTAL HANCOCK-COASTAL WASHINGTON- 320 PM EST TUE JAN 29 2008 ...HIGH WIND WATCH IN EFFECT FROM WEDNESDAY MORNING THROUGH WEDNESDAY AFTERNOON... THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTHEAST MAINE. .DAY ONE...THIS AFTERNOON AND TONIGHT NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS. HIGH WIND WATCH. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME. ANZ050>052-302100- COASTAL WATERS FROM EASTPORT ME TO SCHOODIC POINT ME OUT 25 NM- COASTAL WATERS FROM SCHOODIC POINT ME TO STONINGTON ME OUT 25 NM- INTRACOASTAL WATERS FROM SCHOODIC POINT ME TO STONINGTON ME- 320 PM EST TUE JAN 29 2008 ...GALE WARNING IN EFFECT FROM 7 AM WEDNESDAY TO 1 AM EST THURSDAY... THIS HAZARDOUS WEATHER OUTLOOK IS FOR ATLANTIC COASTAL WATERS. .DAY ONE...THIS AFTERNOON AND TONIGHT NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS. GALE WARNING. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.
Nearby
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.